# SDR UPS04441922

- Difficulty date: January 27, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 708,710 hours, 20,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EO747-5330-13494-H REPAIR ASSESSMENT PROGRAM DURING MARK ACCOMPLISH, TAR 106855 REPAIR AGAIN AT BS 1905-1913 STR 42R AFT CARGO DOOR AFT EDGE AREA WHICH MAY INTERFERE WITH THE EXISTING REPAIR AT ITEM N672-46-26, BS 1915-1920 STR 41-42R.  EXPENDED DOUBLER REPAIRED AS PER SRM 52-30-06 FIG 1 AT AFT CARGO DOOR AFT LWR CORNER BS 1905-1920 STR 41R-42R AREA.  REPEAT INSPECTION REQUIRED AS PER SRM 52-30-06 FIG 1 SHT 12 TABLE II.  REPEAT INSPECTION IS REQUIRED PER EO B747-5330-13494-H.
